# SDR FDEA201708152208

- Difficulty date: August 15, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN INTERNAL FRAME SUPPORT BRACKET  FOUND CRACK AT XOS 584.  FORMER REMOVED IAW SRM 51-31-01-0G.  FABRICATED A NEW FORMER IAW DRAWING ARB 2931, REVISION H, AND INSTALLED THE FORMER IAW SRM 51-33-  01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
